# SDR UPS97222501

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-S, SEAT TRACK STA 485 TO 490 RBL 25 HAS CORROSION ON FLANGE WL 207.  CORROSION OUT OF LIMITS PER SRM 53-10-1.  REMOVED AREA OF DAMAGE AND SPLICED IN NEW SECTION OF TRACK PER MM 51-20-151, SRM 51-30-2, 53-10-5, 51-20-10.
